# SDR ASAA0010042

- Difficulty date: March 20, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE R1 DOOR EMERGENCY EXIT IDENTIFIER WAS FOUND INOPERATIVE.  REPLACED BATTERY, NO HELP.  REPLACED FUSE IN BATTERY PACK AND EXIT IDENTIFIER OPERATED NORMALLY.  (M)
